# SDR ASOA03066

- Difficulty date: February 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012000
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4378 - DURING FLIGHT FROM ABY-ATL, THE FORWARD SECTION OF EMERGENCY LIGHTS ILLUMINATED WITH THE SWITCH IN THE ARM POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS NR 2 BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
